Aa
A
A
Close
Avatar universal
B6-B12_HCG Shots- Face break out.
For the person that is having a break out with the shots. This can happen. I have been going to the clinic and after the first month I noticed my skin breaking out, so they switched me to the HCG shot. Well the same thing happened. Right now I am going to a doctor as of today and probably will go to a dermatologist. This will not clear up and I am not continuing the shots at this time. The clinic told me that there was only one other person in all the years they have been there, that had a problem. Well they can add me to the list. And if you continue to get the shots, in my case it got really bad, so I stopped the shots. I"m not sure what to do at this time. I don't think I can lose the weight without the shots. I do know from reading other peoples comments,  the shots and pills seem to be cheaper. I paid $50.00 to see the doctor and $176.00 for the shots, that was for a month. Then I  paid about $70.00 every two weeks for the pills. Seems like I was paying alot. Anyhow I know you can get the B-12 shots on line, but can you get the pills anywhere (legal)?  Any information will help
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4059843 tn?1485843211
Blank
mishymoshymarcy "You know I used to paint s... Comment
Jun 23
495284 tn?1333897642
Blank
dominosarah commented on little sheepdoggies
May 25
Avatar universal
Blank
DD31509 commented on When Your Cold Is Not...
May 25
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
Weight Loss Alternatives Community Resources